MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-8 HORIZONTAL SIGNAL EXTRACTION PULSE OXIMETER

MASIMO - 15750 ALTON PKWY RAD-8 HORIZONTAL SIGNAL EXTRACTION PULSE OXIMETER
Model Number 9190
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported that the rad-8 device turns off by itself.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Masimo's initial report identified the model as number 26816.Model number 9190 is associated with the gudid number.Part number 26816 is the subassembly to part number 9190.This supplemental mdr updates the model number to 9190 and brand name to rad-8 horizontal signal extraction pulse oximeter to ensure correlation with the gudid database.
 
Event or Problem Description
The customer reported the rad-8 device turns off by itself.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
This correction updates the udi number to include the di and pi fields, all numbers, letters, parentheses, and symbols.Product not returned.
 
Event or Problem Description
The customer reported the rad-8 turns off by itself.There was no patient impact or consequence reported.

Brand Name
RAD-8 HORIZONTAL SIGNAL EXTRACTION PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key18420848
Report Number3019388613-2023-00285
Device Sequence Number15497161
Product Code DQA
UDI-Device Identifier00843997005647
UDI-Public(01)00843997005647(11)211025(21)M213520
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K053269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9190
Device Catalogue Number9190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer06/11/2024
07/10/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date06/21/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown